On the dimension of the space of magic squares over a field

Hou, X.-d., Lecuona, A. G. , Mullen, G. L. and Sellers, J. A. (2013) On the dimension of the space of magic squares over a field. Linear Algebra and its Applications, 438(8), pp. 3463-3475. (doi:10.1016/j.laa.2012.12.014)

Full text not currently available from Enlighten.

Abstract

We study various spaces of magic squares over a field, and determine their dimensions. These results generalize the main result of Small from 1988.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Lecuona, Dr Ana
Authors: Hou, X.-d., Lecuona, A. G., Mullen, G. L., and Sellers, J. A.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Linear Algebra and its Applications
Publisher:Elsevier
ISSN:0024-3795
ISSN (Online):1873-1856
Published Online:30 January 2013

University Staff: Request a correction | Enlighten Editors: Update this record